# SDR SIMA20121231017

- Difficulty date: December 31, 2012
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- Aircraft time: 27,322 hours, 24,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND CORROSION AT CARGO DOOR FRAME SILL AROUND NUT PLATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  BLENDED OUT CORROSION PER EMB 145 SRM 51-10-03 OUT OF LIMITS 100% MAT LOSS PER EMB 145 SRM 53-31-10.  REMOVED FASTENERS AND DAMAGED AREA PER EMB SRM 51-40-02 AND 53-31-15 PARA(C).  FABBED DOUBLER FROM MATERIAL 7475T761 .080 IAW EMB SRM 53-31-15 PARA E.  LOCATED DRILLED AND COUNTERSUNK PER EMB SRM 51-20-03.  PERFORMED HFEC INSP OF DAMAGE CUT OUT NO DEFECTS NOTED IAW NIM INTRO ITEM E.  PREPPED AND PRIMED REPAIR AREA AND PARTS PER EMB SRM 51-21-04 51-21-05.  INSTALLED REPAIR DOUBLER PER EMB SRM 53-31-15.  THE AIRCRAFT WAS RETURNED TO SERVICE.
